Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Purple spot with bubble like head at the base of penile shaft. Medication causes dry skin and nosebleeds. Help?

I have a red-purple spot at the base of my penile shaft, it has a small bubble like head that bled slightly. I m 16 years old and it s been here for about two weeks, although it started as just a red spot. I m on medication that dries out my skin everywhere, that causes things like nosebleeds due to thinning of the veins.
Asked On : Sat, 27 Oct 2012
Answers:  1 Views:  96
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
HIV AIDS Specialist 's  Response

Welcome to HCM.

Your red purple spot over the shaft of penis may be a sebaceous cyst or some other cystic swelling as you described it has a bubble like head. This type of painless swelling is not a medical emergency. If you feel like a nuisance you can remove the same by some surgical procedures. If it is just a discoloration, then it could be due to some drug allergy (fixed drug eruption).
Regarding the dry skin, nasal bleeding and thinning after some medication may be due to calamine lotion or a steroid. If you are able to send the picture of the spot and details about your medication, I would be able to guide you better.
DR S.Murugan
Answered: Sat, 23 Nov 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor